MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,EXTREMITY,BILATERAL,ORTHOMAX,8/CS

Medline Industries, LP MEDLINE; DRAPE,EXTREMITY,BILATERAL,ORTHOMAX,8/CS
Catalog Number DYNJP8016
Medical Device Problem Codes Material Frayed (1262); Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "extreme linting of drape/fabric during use.".
 
Additional Manufacturer Narrative
The customer reported that the medline bilateral limb surgical t-drape frayed while physician assistant and doctor were working up against the drape during a total hip arthroplasty case; the product did not lint/fray inside the patient, and no medical intervention, serious injury, follow-up care, or impact to the patient/staff or procedure was reported.The samples were reviewed, and the complaint history and nonconformance trending for this product and this customer for the past six months were reviewed with no additional complaints.The spunbond fabric is manufactured with continuous filament fibers, normal wear and bending of the fabric will generate very few loose particles, and division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,EXTREMITY,BILATERAL,ORTHOMAX,8/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50754352
Report Number1417592-2026-39207
Device Sequence Number9631506
Product Code PUI
UDI-Device Identifier40080196313854
UDI-Public40080196313854
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP8016
Device Lot Number11023020255
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown